# SDR AALA20050565

- Difficulty date: August 29, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT RIGHT FOUR DOOR INOPERATIVE.  FOUND BAD CONTACT AT LIGHT ASSEMBLY.  SECURED CONTACT FOR EMERGENCY LIGHT ASEMBLY AT RIGHT FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
